Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
rich1234

thinking about using tazorac while on accutane?

I cant stand my scarring and redmarks, so Im considering using tazorac while on accutane, what should I do? and If I shouldnt do it then why not and if I should do it then what should I look out for?

also has anyone seen improve on rolling scarring from the use of tazorac?

* (I dont want this to turn into a whether tazorac helps scarring and redmarks or not thread, so you can leave that out)*

thankyou

Share this post


Link to post
Share on other sites
Guest Grow_To_Overthrow

I'd suggest using Accutane first, finish the course. Using a tretinoin and iso-tretinoin at the same time is too damaging.

Then use Tazorac to help with the scarring that's left behind, you'd want to wait a while for your skin to settle after Accutane though.

Alot of what makes scars look bad is the redness associated with PIH.

And it (tazorac) will help with the red marks and rolling scars, people who claim any different are just pessimists.

I beleive that you're better off being patient and responsible with the acne and scarring thing. If you hit it too hard, you can crash and burn. If you deal with the acne, then the subsequent scarring, you'll most likely have better results with less risk involved.

Share this post


Link to post
Share on other sites

check out my gallery these are pix of the different stages of accutnae for me. I would never use anything harsh on my skin while on accutane. I didnt even wash my face with more than water for about 5 months due to the drying of the tane. Use the acne free scar kit if u are concerned with the redness. It will absolutly work for that with the hydroquinone in it. Thats what I used and it worked wonders for me.

Share this post


Link to post
Share on other sites

thanks guys, I appreciate the sense youre talking into me. Its just so hard sometimes.

and acne free scar kit? where can I get that at? and its safe to use while on accutane?

Share this post


Link to post
Share on other sites

also, has anyone had a bad experience with using topicals like retin-a or tazorac while on accutane?

Share this post


Link to post
Share on other sites

also, has anyone had a bad experience with using topicals like retin-a or tazorac while on accutane?

i didn't, that's why I said that mabey you should try it, but I don't want to be responsible for reccommending something that might aggravate your problem...dats why it'd better be a safer route to take and do what Overthrow suggested and prevent it...

if your that curious you might want to experiment with it a few times, but if it gets too drying (don't confuse peeling with drying) then get off the Taz and finish your course first...

Share this post


Link to post
Share on other sites

also, has anyone had a bad experience with using topicals like retin-a or tazorac while on accutane?

i didn't, that's why I said that mabey you should try it, but I don't want to be responsible for reccommending something that might aggravate your problem...dats why it'd better be a safer route to take and do what Overthrow suggested and prevent it...

if your that curious you might want to experiment with it a few times, but if it gets too drying (don't confuse peeling with drying) then get off the Taz and finish your course first...

What could actually potentially result from overdrying though?

Share this post


Link to post
Share on other sites

Nothing man--just heavy peeling I suppose--

as long as peeling is all superficial you can't scar if that's what you are worried about unless you continue getting breakouts which are deeper and potentially more damaging to the skin while on accutane.

n

you'll just be cracked and peely and a bit sensitive, but that is all that happened to me while on accutane...

if you're still too worried then try going on a lower dose of retin a instead

I tell ya, I've seen people do worse things like TCA CROSS while on course and they've been lucky enough to heal normal--(I'd never reccommend this)

Share this post


Link to post
Share on other sites

While on accutane DO NOT use anything else on your face. Your skin becomes very thin while on tazorac and accutane and using them at the same time may be more harmful than beneficial. You will scar easily. I suggest you finish the accutane and then wait a few months until your skin is stronger to use taz. Just remember that when you start Tazorac, there may be breakouts. Just a heads up, since you're using accutane for your acne. Best of luck sweetie.

Share this post


Link to post
Share on other sites

anyones skin get WORSE from taz or retin-a?

Yes I used retin a micro for three months and it broke me out worse than I have ever been. I always got minor acne and went in to get some creme since i had been out for months and just not made a derm appointment. Anyway I had two small pimples and the doctor prescribed me with retin a micro instead of the .025% retin a which is what I always used before that. The retin a micro made my skin greasy, shiny, totally zitty. I used it for 3 months and never got better just worse. Went on tane and got 3 new zits during the 5 months. If u break out or have any of the probvlems that I mentioned do yourself a favor and change medications. I got my 4 scars dutring that 3 months of hell.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×